MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ELECTRODES, CPR-D PADZ W/O ACCESSORY KIT

BIO-DETEK INCORPORATED ELECTRODES, CPR-D PADZ W/O ACCESSORY KIT
Model Number 8900-0815-01
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that during biomed testing, the associated defibrillator was unable to detect these attached electrodes pads.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The electrode pads and device were not returned to zoll medical corporation for evaluation.A retained sample investigation was conducted; the customer's report was not replicated or confirmed.The electrode pads were put through extensive testing including functional testing without duplicating the report.Analysis of reports of this type has not identified an increase in trend.

Brand Name
ELECTRODES, CPR-D PADZ W/O ACCESSORY KIT
Common Device Name
CPR-D PADZ
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key15789586
Report Number1218058-2022-00124
Device Sequence Number5686620
Product Code MKJ
UDI-Device Identifier00847946016333
UDI-Public00847946016333
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8900-0815-01
Device Catalogue Number8900-0815-01
Device Lot Number2622
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2022
Supplement Date Received by Manufacturer10/24/2022
Initial Report FDA Received Date11/14/2022
Supplement Report FDA Received Date01/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown